# SDR DHL2003804908

- Difficulty date: February 14, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FRAME CRACKED 1.000 INCH, STA 55.000 L-23L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 PG 2U/2V FIG 2 (SHEET 2).  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  CUT OUT DAMAGED FRAME SEGMENT IAW SRM 53-2-0 PG 2U/2V FIG 2 (SHEET 2).  FABRICATED NEW FRAME SEGMENT AND SPLICES (7075-0-0.071/0.080) IAW SRM 53-2-0 PG 2U/2V FIG 2 (SHEET).  HEAT TREATED IAW SRM 51-1-1 PG 1-17, SRM 51-1-4 PG 1-3, DPS 1-05.3.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT AND SPLICES WITH NEW FASTENERS IAW SRM 53-2-0 PG 2U/2V FIG 2 (SHEET 2).  SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  FOR PNE DUCTS REMOVAL/REINSTALLATION AND LEAK CHECK SEE N/R 1835.
